Alert archive / Florida / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 90, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 26, 2008, 3:55 PM EDT for Palm Beach County, Florida. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2008, 3:55 PM EDT (19:55 UTC)
- Expired
- Jun 26, 2008, 4:24 PM EDT
- In force
- 29 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 130 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 7.9 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3558 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 725 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KMFL 261954
SVRMFL
FLC099-262100-
/O.NEW.KMFL.SV.W.0090.080626T1955Z-080626T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
355 PM EDT THU JUN 26 2008
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN PALM BEACH COUNTY IN SOUTH FLORIDA.
* UNTIL 500 PM EDT
* AT 350 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM SOUTH BAY TO OKEELANTA...AND
MOVING NORTHEAST AT 23 MPH.
* THE LINE OF STORMS WILL AFFECT...
SOUTH BAY...
BELLE GLADE...
PAHOKEE...
CANAL POINT...
AND SURROUNDING COMMUNITIES.
SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 2681 8041 2652 8064 2667 8087 2673 8085
2671 8082 2671 8078 2669 8074 2672 8073
2677 8075 2679 8073 2675 8071 2676 8070
2681 8070 2687 8063 2695 8062
TIME...MOT...LOC 1955Z 204DEG 20KT 2671 8076 2662 8062
$$
GREGORIA1 follow-up statement
000
WWUS52 KMFL 262024
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
424 PM EDT THU JUN 26 2008
FLC099-262034-
/O.CAN.KMFL.SV.W.0090.000000T0000Z-080626T2100Z/
PALM BEACH FL-
424 PM EDT THU JUN 26 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PALM BEACH COUNTY
IS CANCELLED...
NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORM HAVE
WEAKENED. THUS...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
THUNDERSTORMS REMAIN IN THE AREA. FREQUENT LIGHTNING...GUSTY WINDS TO
45 MPH...VERY HEAVY RAINFALL AND SMALL HAIL ARE STILL POSSIBLE. STAY
TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES.
LAT...LON 2681 8041 2652 8064 2667 8087 2673 8085
2671 8082 2671 8078 2669 8074 2672 8073
2677 8075 2679 8073 2675 8071 2676 8070
2681 8070 2687 8063 2695 8062
TIME...MOT...LOC 2024Z 204DEG 20KT 2686 8069 2677 8055
$$
GREGORIAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:43 PM EDT, 12 minutes earlier.
Area forecast discussion, Jun 26, 3:43 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 343 PM EDT THU JUN 26 2008 .DISCUSSION... LATEST REFLECTIVITY IMAGERY FROM KAMX 88-D INDICATES SCATTERED SHOWERS AND THUNDERSTORMS CURRENTLY AFFECTING PRIMARILY THE NORTHWESTERN HALF OF THE FORECAST AREA AND ADJACENT GULF WATERS THIS AFTERNOON. A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE IN THIS REGION ONCE AGAIN...GIVEN STRONG INSTABILITY AND A VEERING WIND PROFILE IN PLACE ACROSS THE AREA. OVER THE SOUTHEASTERN HALF OF THE FORECAST AREA...MID-LEVEL SUBSIDENCE ASSOCIATED WITH AN UPPER- LEVEL RIDGE CENTERED TO THE NORTH OF THE BAHAMAS HAS HAD A NEGATIVE INFLUENCE ON PRECIPITATION DEVELOPMENT...AND THIS TREND IS EXPECTED TO PERSIST THROUGHOUT THE SHORT TERM. HOWEVER...THIS UPPER-LEVEL RIDGE IS NOT EXPECTED TO BE SUFFICIENTLY STRONG TO PREVENT THE DEVELOPMENT OF AT LEAST SCATTERED AFTERNOON CONVECTION ON FRIDAY AND SATURDAY...PARTICULARLY IN THE VICINITY OF GULF COAST SEA BREEZE. MODEL POINT FORECAST SOUNDINGS CONTINUE TO SUGGEST A WEAK NORTH TO NORTHWEST COMPONENT TO STEERING FLOW FOR ANY ACTIVITY THAT DEVELOPS OVER SOUTH FLORIDA...AND WILL THUS PLACE HIGHEST AFTERNOON AND EVENING POPS ACROSS THE NORTHWEST COUNTIES...WITH PREVAILING EAST TO SOUTHEAST FLOW ALSO WARRANTING A SLIGHT CHANCE OF NOCTURNAL SHOWERS AND STORMS ALONG THE SOUTHEAST COAST. TEMPERATURES FROM FWC/MAV/MET MOS ALL APPEAR REASONABLE THROUGH THE PERIOD...AND WILL MAINTAIN A PERSISTENCE FORECAST WITH LOWS IN THE UPPER 70S/LOWER 80S AND HIGHS IN THE UPPER 80S/LOWER 90S. A MORE AMPLIFIED FLOW PATTERN IS STILL FORECAST BY MEDIUM RANGE GUIDANCE TO DEVELOP ACROSS NORTH AMERICA AT THE BEGINNING OF THE EXTENDED FORECAST PERIOD...AS RIDGING BECOMES MORE AMPLIFIED DOWNSTREAM FROM A POWERFUL UPPER LOW DRIFTING EASTWARD OVER THE GREAT LAKES REGION. THIS UPPER LOW WILL ULTIMATELY FORCE AXIS OF SUBTROPICAL RIDGE OVER FLORIDA TO RETREAT EASTWARD INTO THE ATLANTIC...WITH DEEP-LAYER MOISTURE EXPECTED TO SLOWLY INCREASE OVER THE AREA AS SOUTHWEST FLOW DEVELOPS ALOFT. EXPECT CHANCES FOR AFTERNOON/EVENING CONVECTION TO RETURN TO NEAR CLIMATOLOGICAL NORMAL VALUES FOR THE ENTIRE FORECAST AREA EARLY NEXT WEEK...AND REMAIN IN THIS RANGE THROUGH THE END OF THE FORECAST PERIOD. && .MARINE... EAST TO SOUTHEAST FLOW WILL CONTINUE ACROSS THE LOCAL COASTAL WATERS THROUGH MUCH OF THE UPCOMING FORECAST PERIOD. EXPECT PERIODIC WIND SURGES OF 15-20 KNOTS...BUT PREVAILING FLOW TO GENERALLY REMAIN IN THE 10-15 KNOT RANGE ACROSS ALL OF THE LOCAL COASTAL WATERS. SEAS WILL RANGE FROM 2-4 FEET...AND WILL ADDRESS HIGHER WINDS WITH SCEC HEADLINE AS WARRANTED. OTHERWISE...A MODERATE TO HIGH RISK OF RIP CURRENTS WILL CONTINUE ALONG THE ATLANTIC COAST THROUGH THE UPCOMING WEEKEND. && .FIRE WEATHER... THERE ARE NO FIRE WEATHER RELATED CONCERNS THROUGHOUT THE FORECAST PERIOD...WITH MINIMUM AFTERNOON RH VALUES EXPECTED TO REMAIN ABOVE CRITICAL LEVELS. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 78 89 77 89 / 20 30 20 30 FORT LAUDERDALE 82 91 81 91 / 20 20 20 20 MIAMI 81 91 80 91 / 20 20 20 20 NAPLES 74 92 74 92 / 20 30 20 30 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && LONG TERM...70/DD SHORT TERM/AVIATION...54/BNB
Hazardous weather outlook, Jun 26, 9:31 AM EDT, 6 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 931 AM EDT THU JUN 26 2008 FLZ063-066>075-168-172>174-270200- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 931 AM EDT THU JUN 26 2008 ...HIGH RISK OF RIP CURRENTS MIAMI-DADE AND BROWARD BEACHES TODAY... ...MODERATE RISK OF RIP CURRENTS PALM BEACH BEACHES TODAY... ...SOME STRONG STORMS OVER INTERIOR AREAS TODAY... ...SCATTERED STORMS EXPECTED TODAY, EXCEPT NUMEROUS NORTHERN INTERIOR AREAS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: EASTERLY WINDS OF 15 TO 20 MPH WILL OCCUR ALONG THE BEACHES OF MIAMI-DADE AND BROWARD COUNTIES TODAY, WHICH WILL LEAD TO A HIGH RISK OF RIP CURRENTS. EASTERLY WINDS AROUND 15 MPH ALONG THE BEACHES OF PALM BEACH COUNTY TODAY WILL LEAD TO A MODERATE RISK OF RIP CURRENTS. THUNDERSTORMS: SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER MAINLAND SOUTH FLORIDA ONCE AGAIN THIS AFTERNOON. HOWEVER, A MEAN SOUTHEAST TO SOUTH STEERING FLOW WILL KEEP MOST OF THE THUNDERSTORM ACTIVITY OVER THE INTERIOR AREAS OF SOUTH FLORIDA TODAY. SOME STORMS COULD BE STRONG, ESPECIALLY OVER THE NORTHERN INTERIOR AREAS WHERE THE SEA BREEZES AND THE LAKE BREEZE SHOULD CLASH, BUT ALL OF SOUTH FLORIDA COULD SEE A FEW STRONG STORMS TODAY. THE PRIMARY HAZARD EXPECTED WITH THE STRONGEST STORMS WILL BE STRONG GUSTY WINDS, FREQUENT TO EXCESSIVE LIGHTNING STRIKES, LOCALLY HEAVY RAINFALL AND SMALL HAIL. WIND: THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS UP TO 60 MPH, ESPECIALLY OVER THE NORTHERN INTERIOR AREAS OF SOUTH FLORIDA THIS AFTERNOON INTO EARLY EVENING. HAIL: THE MID LEVELS OF THE ATMOSPHERE WILL REMAIN COOL TODAY OVER SOUTH FLORIDA. THIS WILL ALLOW FOR THE STRONGEST STORMS TO PRODUCE HAIL UP TO PENNY SIZE TODAY WHERE THE SEA BREEZES AND LAKE BREEZE COLLIDE, ESPECIALLY OVER THE NORTHERN INTERIOR AREAS OF SOUTH FLORIDA. FLOODING:THE MOVEMENT OF ANY STORM THAT DEVELOPS TODAY WILL BE SLOW ENOUGH TO PRODUCE LOCALLY HEAVY DOWNPOURS. THIS, IN TURN, COULD RESULT IN PONDING OF WATER IN POORLY DRAINED LOCATIONS ESPECIALLY OVER THE INTERIOR AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED TO SCATTERED AFTERNOON THUNDERSTORMS ARE EXPECTED TO DEVELOP EACH DAY, ESPECIALLY OVER INLAND AND WEST COAST SECTIONS. LIGHTNING STRIKES WILL BE THE PRIMARY HAZARD. ORGANIZED SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. A SURFACE HIGH PRESSURE RIDGE OVER THE ATLANTIC IS EXPECTED TO BUILD WESTWARD ACROSS CENTRAL FLORIDA. THIS WILL RESULT IN MOSTLY EAST TO SOUTHEAST SURFACE WINDS AT 10 TO 15 MPH ALONG THE ATLANTIC WATERS. THIS, IN TURN, WILL RESULT IN AN ELEVATED RISK OF RIP CURRENTS THROUGH THIS PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAYBE NEEDED ACROSS SOUTH FLORIDA THIS AFTERNOON INTO EARLY THIS EVENING. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. BAXTER
In the hours before
Special weather statement, Jun 26, 2:40 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
240 PM EDT THU JUN 26 2008
FLZ069-070-075-261945-
MAINLAND MONROE FL-COASTAL COLLIER COUNTY FL-INLAND COLLIER COUNTY FL-
240 PM EDT THU JUN 26 2008
...STRONG THUNDERSTORM MOVING ACROSS NORTHWEST MAINLAND MONROE AND
SOUTHEAST COLLIER COUNTY...
AT 238 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR OCHOPEE...MOVING NORTH AROUND 10 MPH.
THIS STORM WILL AFFECT...
OCHOPEE...
CARNESTOWN...
COPELAND...
JEROME...
DEEP LAKE...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
ALSO...THIS STORM IS DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
TORNADOES.
RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2608 8108 2573 8117 2576 8124 2578 8132
2580 8134 2579 8135 2579 8136 2581 8136
2581 8135 2582 8135 2583 8137 2607 8141
TIME...MOT...LOC 1840Z 177DEG 12KT 2585 8126
BAXTERSpecial weather statement, Jun 26, 2:49 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 249 PM EDT THU JUN 26 2008 FLZ066-067-070-071-261915- HENDRY FL-INLAND PALM BEACH COUNTY FL-INLAND COLLIER COUNTY FL- INLAND BROWARD COUNTY FL- 249 PM EDT THU JUN 26 2008 ...STRONG THUNDERSTORM MOVING ACROSS RURAL NORTHWEST BROWARD COUNTY... AT 246 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES NORTHEAST OF MICCOSUKEE SERVICE PLAZA... MOVING NORTH AT 12 MPH. THIS STORM WILL AFFECT... RURAL NORTHWESTERN BROWARD COUNTY AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. LAT...LON 2638 8097 2646 8074 2618 8064 2615 8083 TIME...MOT...LOC 1849Z 158DEG 11KT 2623 8077 GREGORIA
Special weather statement, Jun 26, 2:54 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
254 PM EDT THU JUN 26 2008
FLZ063-066-262000-
HENDRY FL-GLADES FL-
254 PM EDT THU JUN 26 2008
...STRONG THUNDERSTORMS MOVING ACROSS SOUTHEAST GLADES COUNTY...
AT 250 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CLEWISTON TO
ORTONA...MOVING NORTH AT 4 MPH.
THESE STORMS WILL AFFECT...
MOORE HAVEN
LAKE HICPOCHEE...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
ALSO...THESE STORMS ARE DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
TORNADOES.
RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT
FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2692 8107 2692 8108 2693 8110 2691 8110
2689 8111 2688 8109 2685 8109 2682 8104
2682 8095 2678 8094 2676 8091 2677 8136
2695 8139 2696 8107
TIME...MOT...LOC 1854Z 173DEG 3KT 2672 8092 2675 8128
BAXTERSpecial weather statement, Jun 26, 3:10 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
310 PM EDT THU JUN 26 2008
FLZ067-261945-
INLAND PALM BEACH COUNTY FL-
310 PM EDT THU JUN 26 2008
...STRONG THUNDERSTORM MOVING ACROSS NORTHERN PALM BEACH COUNTY...
AT 307 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
A THUNDERSTORM WAS RAPIDLY DEVELOPING 5 MILES NORTH OF LION COUNTRY
SAFARI...MOVING NORTHWEST AT 16 MPH.
THIS STORM WILL AFFECT...
RURAL NORTHERN PALM BEACH COUNTY
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
LAT...LON 2675 8023 2667 8042 2696 8062 2696 8061
2696 8044 2696 8043 2696 8032
TIME...MOT...LOC 1910Z 150DEG 13KT 2680 8039
GREGORIASpecial weather statement, Jun 26, 3:18 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
318 PM EDT THU JUN 26 2008
FLZ063-261945-
GLADES FL-
318 PM EDT THU JUN 26 2008
...STRONG THUNDERSTORM MOVING ACROSS GLADES COUNTY...
AT 316 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF ORTONA...MOVING NORTH
AROUND 10 MPH.
THIS STORM WILL AFFECT...
PALMDALE...
AND SURROUNDING COMMUNITIES.
ALSO...THIS STORM IS DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
TORNADOES.
RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2701 8102 2698 8108 2695 8106 2692 8107
2692 8108 2693 8110 2689 8111 2688 8109
2685 8109 2684 8106 2677 8108 2679 8132
2704 8135 2705 8101
TIME...MOT...LOC 1918Z 185DEG 11KT 2686 8121
BAXTERSpecial weather statement, Jun 26, 3:34 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 334 PM EDT THU JUN 26 2008 FLZ070-071-073-075-262030- MAINLAND MONROE FL-INLAND COLLIER COUNTY FL-INLAND BROWARD COUNTY FL- INLAND MIAMI-DADE FL- 334 PM EDT THU JUN 26 2008 ...STRONG THUNDERSTORMS MOVING ACROSS SOUTHERN INTERIOR AREAS OF SOUTH FLORIDA... AT 329 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES WEST OF BIG CYPRESS NATIONAL PRESERVE TO SHARK VALLEY OBS TOWER...MOVING NORTH AT 10 TO 15 MPH. THESE STORMS WILL AFFECT... OASIS RANGER STATION... FORTYMILE BEND... BIG CYPRESS NATIONAL PRESERVE... BIG CYPRESS ACCESS AREAS OFF ALLIGATOR ALLEY... COLLIER COUNTY REST AREA ON ALLIGATOR ALLEY... AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. ALSO...THESE STORMS ARE DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR TORNADOES. RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. LAT...LON 2625 8123 2601 8075 2565 8078 2603 8125 TIME...MOT...LOC 1934Z 181DEG 13KT 2605 8120 2570 8081 BAXTER
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 9:42 AM EDT | Marine Weather Statement | MFL | 10 hr | |
| Jun 26, 10:45 AM EDT | Special Marine Warning | MFL | 60 min | |
| Jun 26, 12:09 PM EDT | Special Marine Warning | MFL | 66 min | |
| Jun 26, 12:46 PM EDT | Special Marine Warning | MFL | 29 min | |
| Jun 26, 1:10 PM EDT | Special Weather Statement | MFL | Martin | 35 min |
| Jun 26, 1:34 PM EDT | Special Weather Statement | MFL | Hendry | 56 min |
| Jun 26, 1:56 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Hendry | 64 min |
| Jun 26, 1:59 PM EDT | Special Marine Warning | MFL | 46 min | |
| Jun 26, 2:34 PM EDT | Special Weather Statement | MFL | Palm Beach | 26 min |
| Jun 26, 2:40 PM EDT | Special Weather Statement | MFL | Collier | 65 min |
| Jun 26, 2:49 PM EDT | Special Weather Statement | MFL | Broward | 26 min |
| Jun 26, 2:54 PM EDT | Special Weather Statement | MFL | Glades | 66 min |
| Jun 26, 3:04 PM EDT | Severe Thunderstorm Warning | MFL | Hendry, Palm Beach | 56 min |
| Jun 26, 3:10 PM EDT | Special Weather Statement | MFL | Palm Beach | 35 min |
| Jun 26, 3:18 PM EDT | Special Weather Statement | MFL | Glades | 27 min |
| Jun 26, 3:19 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 20 min |
| Jun 26, 3:23 PM EDT | Special Marine Warning | MFL | 67 min | |
| Jun 26, 3:34 PM EDT | Special Weather Statement | MFL | Monroe | 56 min |
| Jun 26, 3:58 PM EDT | Special Marine Warning | MFL | 74 min | |
| Jun 26, 4:35 PM EDT | Special Weather Statement | MFL | Palm Beach | 25 min |
| Jun 26, 4:45 PM EDT | Special Weather Statement | MFL | Monroe | 45 min |
| Jun 26, 5:23 PM EDT | Special Weather Statement | MFL | Palm Beach | 37 min |
| Jun 26, 5:49 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 28 min |
| Jun 26, 5:53 PM EDT | Special Marine Warning | MFL | 47 min | |
| Jun 26, 6:02 PM EDT | Special Marine Warning | MFL | 39 min | |
| Jun 26, 6:43 PM EDT | Special Marine Warning | MFL | 31 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.